# SDR SWIA200211670

- Difficulty date: December 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 1,943 hours, 1,628 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT -0- WHEN SELECTED TO 8 DEGREES ON DESCENT.  CLEARED FAULTS FROM FECU.  CYCLED FLAPS SEVERAL TIMES.  NO FAULTS FOUND.  OPS CHECK GOOD.
